Show ratings & reviews for

3.5 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

44 People found this comment helpful

I am 62 years old, have been taking sinemet 25/100's for 21 years. I started initially on 3/day, currently take 5/day. Drug has been a life saver. I need a walker to get around every morning until the first dose takes effect. Minor side effects. Careful with diet, and exercise regularly. Take no other PD related drugs.

Most voted negative review

4 People found this comment helpful

For PD, been on low baby dose (1.5 tab 3/day) for 2 years, only affect has been to make me dizzy and nauseous. The more I try to take, the sicker I get. Tried 2 tabs at one time and I had to lay down from the sickness. Felt OK after the sickness passed (about 1.5 hrs) but the sickness was too much to be able to function in the world. Down to taking only 1 tab twice/day. Not very effective for...

Shared reviews and ratings

Kanz | 65-74 | Female | On medication for 6 months to less than 1 year | Patient
6/10/2021
Condition: Parkinson Symptoms
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction
Report this postFill 3Created with Sketch.
RayRay | 65-74 | Male | On medication for less than 1 month | Patient
3/14/2021
Condition: Parkinson Symptoms
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

I’d love to give it an A rating but it is too soon in my treatment. Right now I am on only one dose of 25/100 and feel dizzy with a very stilted gait... like I am afraid to fall. I have an appointment with the doctor coming up in the next week to see what he says...his feeling is that I need to be on a heavier dose. All I want is to feel relatively normal...whatever that is!

Report this postFill 3Created with Sketch.
Sylvia62p4yu | 45-54 | On medication for 1 to less than 2 years | Patient
12/13/2019
Condition: Parkinson's Disease
Overall rating 3.3
Effectiveness
Ease of Use
Satisfaction

53 year old female diagnosed 3 years ago on sinemet 1-2years now, take 1 50mg and 12.5mg every 2 hours. Get terrible wear off symptoms, mouth ulcers and electric shock feelings. Speech is also a problem

Report this postFill 3Created with Sketch.
kimiata90 | 75 or over | On medication for 6 months to less than 1 year | Patient
3/27/2017
Condition: Parkinson Symptoms
Overall rating 3.7
Effectiveness
Ease of Use
Satisfaction

My 87 year old father is currently taking 25/100, 5 times/day (every 3 hrs) and has pretty much stopped having those times when his feet just won't move. Although he is still quite weak, he often doesn't even bother to use his cane now. We have noticed that his success on a daily basis directly corresponds with whether he has eaten at the wrong times. Since this drug doesn't work well if there is food in your stomach, we try to give it to him about 1 hour before and at least 2 hours after his meals - pill 8am/breakfast 9am, pill 11am/lunch 12pm, pill 2pm/applesauce snack 3pm, pill 5pm/dinner 6pm, Final pill at 8pm. As you can see, this schedule can be hard to maintain. My elderly mother sometimes gives it to him right before or after his meal by mistake and the medicine definitely doesn't work well when this happens. Dairy and protein particularly have a negative effect. But when he's on schedule, the medicine works and also seems to help him mentally, and he has had no side effects at all that we have seen. Doctors need to tell patients and caregivers how important it is to watch what food is being eaten while taking this medicine because it can be the difference between success and failure.

Report this postFill 3Created with Sketch.
Anonymous | On medication for 5 to less than 10 years | Caregiver
10/26/2016
Condition: Parkinson's Disease
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

Mom taking for 6 years. First 4 years were good. Past two years have been awful. She is dizzy alot, depressed, OFF periods are more often and much longer.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More